This product is age restricted to 18 years or over
You'll be asked to confirm that you are over 18 on delivery.
Alka-Seltzer XS is a double action formula, with added caffeine, designed to act fast on pain. The soluble tablets contain aspirin and paracetamol, which together have pain relief, fever relief, and anti-inflammatory properties. Aspirin and paracetamol are rapidly absorbed and distributed around the body to provide fast relief of general pain such as headaches, migraines, period pain, toothache, and sore throat. Alka-Seltzer XS also provides symptomatic relief of fever, colds and flu, as well as rheumatic pain, sciatica, lumbago, fibrositis, and muscular aches and pains. Alka-Seltzer XS can be taken by adults and children over 16. It is sugar free and suitable for vegetarians and vegans.
Fast, double action pain relief, Water-soluble tablets with aspirin, paracetamol + caffeine, For general pain including headaches & migraines, period pain, rheumatic & muscular pain, Relief from cold & flu symptoms, Sugar free, Suitable for vegetarians & vegans
Each Effervescent Tablet contains: Aspirin 267mg, Paracetamol 133mg, Caffeine 40mg, Sodium content 472mg per tablet
Ratings and reviews
No reviews, yet. Why not be the first?